# SDR MASA200800316

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 28,463 hours, 25,255 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Modulating Valve
- Part number: 32144424
- Part serial: 958
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 8,591 hours, 8,142 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7181 ORD-LAN.  RIGHT WING OVERHEAT WARNING AND A WING ANTI-ICE DUCT WARNING IN THE NORMAL POSITION.  CREW DECLARED EMERGENCY AND RETURNED TO THE FIELD.  REMOVED AND REPLACED WING OVERHEAT SENSOR & 14TH STAGE MODULATING VALVE.
